MAUDE Adverse Event Report: ARTHREX, INC. 35MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 35MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 35MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via sems (b)(4) that an ar-9561-35s taps tip broke within the patient, the surgeon completed the case after changing his plan by changing the length of the central fixation screw (modular glenoid central screw).All fragments of the tap were able to be removed.This occurred during use in a reverse tsa case with no patient effect.There was no additional time added to the case and no additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as the use of excessive force during impaction or insertion.

Brand Name
35MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23780050
Report Number1220246-2025-05593
Device Sequence Number18640179
Product Code PHX
UDI-Device Identifier00888867296589
UDI-Public(01)00888867296589(11)240109(17)281231(10)15190909
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-35S
Device Lot Number15190909
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown